Dense Fog, Sheboygan
- When
- June 2, 9:00 PM CST to June 3, 6:00 AM CST
- Where
- Sheboygan forecast zone
- Reported by
- ASOS
- Coordinates
- 43.756, -87.800 (the zone’s center; the record gives no point)
Dense fog developed overnight on June 2nd and lowered visibilities to 1/8 to 1/4 mile. A few early-morning airplane flights were delayed at the Sheboygan County airport.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MKX wrote it up.
Dense fog developed overnight on June 2nd and lowered visibilities to 1/8 to 1/4 mile. A few early-morning airplane flights were delayed at the Sheboygan County airport. A light southeast wind off Lake Michigan, mostly clear skies, and left-over evaporated moisture from rain during the daytime on June 2nd set the stage for dense fog.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Jun 2, 2:06 PM CST, 6 hours 54 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 306 PM CDT SAT JUN 2 2007 .DISCUSSION...FORECAST FOCUS ON EFFECTS OF APPROACHING UPPER LOW FOR THE BALANCE OF WEEKEND...AND STORM SYSTEM LATE NEXT WEEK. .SHORT TERM...BREAK IN CONVECTION OVER MOST OF CWA IN EARLY PORTIONS OF FORECAST TONIGHT AS DAYTIME ACTIVITY OVER EASTERN WISCONSIN PUSHES OVER LAKE MICHIGAN. FOCUS TURNS TO CONVECTION OVER IOWA/MINNESOTA/WESTERN WISCONSIN ASSOCIATED WITH UPPER LOW OVER MINNESOTA EXPECTED FOR CWA LATER THIS EVENING. CONVECTION IN UNSTABLE AIRMASS WEST OF CWA WILL BE AIDED BY JETLET SWINGING AROUND SOUTHEAST QUAD OF UPPER LOW UNDER FAVOR DIFFLUENT AREA ALOFT. CONVECTION EXPECTED TO MAINTAIN ITSELF AS UPPER LOW NEARS WISCONSIN. NGM/NAM/GFS PROGS IN VERY GOOD AGREEMENT WITH TRACK OF THIS LOW TO NEAR LACROSSE BY 12Z SUNDAY...AND OVER CENTRAL LAKE MICHIGAN BY 12Z MONDAY. THIS SLOW BUT PROGRESSIVE MOVEMENT OF THE LOW ALONG WITH PROGS SLOW INTENSIFICATION OF SYSTEM WILL LEAD TO A REPEAT PERFORMANCE OF FAIRLY WIDESPREAD CONVECTION INCREASING DURING HEAT OF THE DAY IN MOIST UNSTABLE AIRMASS SUNDAY. HIGH RAIN CHANCES LINGER INTO MONDAY AS CWA REMAINS UNDER INFLUENCE OF CYCLONIC CIRCULATION. PRECIPITABLE WATER VALUES REMAIN OVER 1 INCH THROUGH SUNDAY NIGHT. WITH RECENT RAINFALL AND LIKELIHOOD OF LOCALLY MODERATE TO HEAVY RAINFALL WITH STRONGER STORMS DUE TO SLUGGISH MOVEMENT OF LOW...LOCALIZED FLOODING MAY OCCUR. ALSO CONCERNED ABOUT COLD AIR ALOFT FOR POSSIBLE COLD AIR FUNNEL FORMATION BUT WITH 500 MILLIBAR TEMPERATURES ONLY PROGGED TO DROP TO -16C BELIEVE THREAT IS VERY MINIMAL, LEANED TOWARD 3 HOURLY TEMPERATURES THROUGH MONDAY DUE TO PRESENCE OF CLOUDS AND MOIST AIRMASS. .LONG TERM...FOR FOURTH DAY IN A ROW GFS/ECMWF/DGEX AND NOW CANADIAN PROGS STILL POINTING TO STRONG STORM SYSTEM FOR REGION THURSDAY. HAVE KEPT HIGH RAIN CHANCES FOR THIS PERIOD AND MENTIONED POTENTIAL FOR SEVERE WEATHER IN HWO. && .AVIATION...INITIAL AREA OF SHOWERS AND THUNDERSTORMS SHOULD MOVE EASTWARD OVER LK MICHIGAN BY EARLY EVENING...WITH VARIABLE VFR TO MVFR CIGS. NEXT SHORTWAVE TROUGH OVER IA THIS AFTERNOON EXPECTED TO ROTATE EWD TOWARDS WI LATE THIS EVENING BRINGING ANOTHER ROUND OF OF SCATTERED SHOWERS AND THUNDERSTORMS. UPPER LOW TO MOVE DIRECTLY OVER CNTRL/SRN WI SUNDAY...PRODUCING ANOTHER CHANCE OF SCATTERED INSTABILITY SHOWERS/THUNDERSTORMS. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && ZAJDEL/03
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 600 PM CDT SAT JUN 2 2007 WIZ046-047-051-052-056>060-062>072-031015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 600 PM CDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE LIKELY SUNDAY AS AN UPPER LOW CROSSES WISCONSIN. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. AT THIS TIME THE WEATHER PATTERN LOOKS FAVORABLE FOR SOME SEVERE STORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ643>646-665-031015- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 600 PM CDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. DAVIS WWW.WEATHER.GOV/MKX
The national radar mosaic for the moment the first event began.
2 dense fog. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2007Every state in 2007This day in weather historyWarnings in Wisconsin, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 43660, 43661.